Title

A simplified analytical approach for pricing discretely-sampled variance swaps with stochastic volatility

RIS ID

65655

Publication Details

Rujivan, S. & Zhu, S. (2012). A simplified analytical approach for pricing discretely-sampled variance swaps with stochastic volatility. Applied Mathematics Letters, 25 (11), 1644-1650.

Abstract

Pricing variance swaps under stochastic volatility with discretely-sampled realized variance has been a hot subject pursued recently; quite a few papers have already been published (Zhu and Lian (2009, 2011, [11,4]); Swishchuk and Li (2011) [5]). In this paper, we present a simplified approach to price discretely-sampled variance swaps. Compared with the approach presented by Zhu and Lian (2011) [4], an important feature of our approach is that there is no need for the introduction of a new state variable and the utilization of the generalized Fourier transform. This has significantly simplified the solution procedure and will thus enable researchers to view this type of problems from a different angle.

Please refer to publisher version or contact your library.

Share

COinS
 

Link to publisher version (DOI)

http://dx.doi.org/10.1016/j.aml.2012.01.029